ملفات إنسانية

تدهور صحة طفل أردني بعد إعطائه بالخطأ حقنة “منع الحمل”

كشف مستشفى النديم بالأردن تطورات الحالة الصحية لطفل أعطي بالخطأ حقنة “منع حمل” بدل المضاد الحيوي ما أدى إلى إدخاله إلى المستشفى لمعاناته من ارتفاع في إنزيمات الكبد وأعراض شديدة في الجهاز الهضمي.

وكان ناشطون عبر مواقع التواصل الاجتماعي تداولوا صورة ملتقطة لتغريدات كتبها مواطن عبر حسابه الشخصي على منصة تويتر، قائلا إن ابن شقيقته راجع طبيبا خاصا في محافظة مأدبا، حيث كتب لهم حقنة مضاد حيوي. وفقاً لموقع “رؤيا” الأردني.

وأضاف المواطن، أن الطبيب أعطى الحقنة لابن شقيقته الذي لم يظهر عليه أي تحسن بعد أخذ الجرعة، ليقوموا بمراجعة طبيب آخر، الذي بدوره قال لهم إن الحقنة المعطاة للطفل “منع حمل”.

وحملت عائلة الطفل، الصيدلية بإعطاء ذوي الطفل حقنة “منع حمل” والطبيب الذي لم يطلع على الحقنة المعطاة للطفل المسؤولية، مشيرة إلى أن حالة الطفل استدعت إدخاله إلى المستشفى لمعاناته من ارتفاع في إنزيمات الكبد وأعراض شديدة في الجهاز الهضمي.

وقال، إن العائلة اكتشفت أن الشخص الذي صرف الوصفة “أستاذ مدرسي” وليس صيدلانيا، مدعيا أنه يجلس في الصيدلية لإراحة زوجته.

بدوره قال مدير مستشفى النديم الحكومي الدكتور بهاء الدين الحلالمة، إن الطفل جاء إلى قسم الطوارئ، ويعاني من ارتفاع في درجة الحرارة.

وأضاف أنه وبعد تشخيص حالة الطفل من قبل طبيب الاختصاص، تبين أنه أعطي حقنة “منع حمل” بدلا من حقنة “المضاد الحيوي”. وأشار إلى أن الحقنة المعطاة للطفل كانت في مركز طبي خاص، مؤكدا أنه تم إجراء الفحوصات الطبية الكاملة للطفل، وأنه غادر المستشفى بصحة جيدة مساء الأربعاء.

Al-Nadim Hospital in Jordan revealed the developments of the health condition of a child who was mistakenly given a “contraceptive” injection instead of an antibiotic, which led to his admission to the hospital for suffering from high liver enzymes and severe digestive symptoms.

Activists on social media circulated a photo of tweets written by a citizen through his personal account on the Twitter platform, saying that his nephew had seen a private doctor in the Madaba governorate, where he wrote an antibiotic injection for them. According to the Jordanian “Roya” website.

The citizen added, that the doctor gave the injection to his nephew, who did not show any improvement after taking the dose, to see another doctor, who in turn told them that the injection given to the child was a “contraception.”

The child’s family held the pharmacy responsible for giving the child’s family a “contraceptive” injection, and the doctor who was not aware of the injection given to the child was responsible, noting that the child’s condition necessitated his admission to the hospital due to his suffering from an increase in liver enzymes and severe symptoms in the digestive system.

He said that the family discovered that the person who dispensed the prescription was a “school professor” and not a pharmacist, claiming that he was sitting in the pharmacy to comfort his wife.

In turn, the director of Al-Nadim Governmental Hospital, Dr. Bahaa El-Din Al-Halalmeh, said that the child came to the emergency department, suffering from a high temperature.

He added that after diagnosing the child’s condition by a specialist doctor, it was found that he was given a “contraceptive” injection instead of an “antibiotic” injection. He pointed out that the injection given to the child was in a private medical center, stressing that full medical examinations were conducted for the child, and that he left the hospital in good health on Wednesday evening.

مقالات ذات صلة

اترك تعليقاً

لن يتم نشر عنوان بريدك الإلكتروني.